Вы здесь

On the completeness of a proof system for a simple data-parallel programming language

Автор: 
Количество экземпляров: 
1
Вид: 
Статья из сборника или журнала
Год: 
1995
Стр.: 
P.143-154
Библиография: 
Bibliogr.: p.154
Место издания: 
Издательство: 
Том: 
966
Карточка: 

Б2.24.

Bouge L., Cachera D..

On the completeness of a proof system for a simple data-parallel programming language-Berlin, Heidelberg.: Springer// EURO-PAR 95 Parallel Processing, 1995.-Vol. 966.-P.143-154-(Lecture Notes in Computer Science).
Bibliogr.: p.154

Таблица в старой библиотеке: 
PAP13 292